Communications in Mathematical Sciences

Volume 9 (2011)

Number 3

Infinitely many sign-changing solutions for quasilinear Schrödinger equations in Rⁿ

Pages: 859 – 878

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n3.a9

Authors

Yinbin Deng (School of Mathematics and Statistics, Huazhong Normal University, Wuhan, China)

Shuangjie Peng (School of Mathematics and Statistics, Huazhong Normal University, Wuhan, China)

Jixiu Wang (Department of Mathematics, University of Xiangfan, China)

Keywords

minimization problem, quasilinear Schrödinger equations, radial solutions, signchanging solutions

2010 Mathematics Subject Classification

35J10, 35P30, 35Q55, 58E40, 58J32

Full Text (PDF format)